# SDR DU0S2016FA0000132

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Aircraft: N388DS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC139
- Aircraft time: 499 hours
- Engine: Lyc IO360M1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 25765681
- Part serial: 70DX8901
- Condition: Abnormal
- Location: Fuel System
- Part time: 499 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTOR DURING O/H.  IAW THE MFG CHECKLIST MAG CHECK IS AT 2200 RPM. MIXTURE IS LEANED TO PEAK, RPM THEN RETARDED TO 2200 RPM.  WHEN LEANED, NORMAL RISE IS 40-50 RPM. THIS WAS IN EXCESS OF 200 RPM. THE REPAIR STATION REPORTED RICHNESS. AT 513TT INJECTOR WAS REMOVED FOR REPAIR. THE REPAIR STATION REPORTED DEFORMITY OF THE SERVO STEM SEAL.
